# SDR 20000522AP024

- Difficulty date: October 24, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AFT LOWER CARGO COMPARTMENT STATION 1160-1180 L26R END OF LONGERON HAS CORROSION.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FITTING IAW DC-8 SRM 51-1-4, 51-1-21.  TREATED AND PRIMED, AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-21.  (M)
